# SDR C2XA99IA588

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 311489201
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLIGHT 3557, THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE AIR SWITCHING VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
